# SDR SWAA030261

- Difficulty date: February 3, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 62,908 hours, 68,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6546568
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 1016 BULKHEAD WEB CRACKED AT 11, 12 AND 1 O'CLOCK POSITIONS.  REPAIRED WEB PER SWA EA.
